MathSciNet Relay Station
MathSciNet bibliographic data
MR660387 (83i:55012) 55P60
Deleanu, Aristide Topologized objects in categories and the Sullivan profinite completion. J. Pure Appl. Algebra 25 (1982), no. 1, 21–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement